Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking stamlo for hypertension and premature ejaculation. Remedy for ED and PE? BP medicines?

hello...i m 45 year old person. I am hypertensive for last 15 years. I have been taking Stamlo- 5mg twice a day for last few years. Last 2 years i am facing the problem of ED and Premature ejaculation . Although i am not very regular in excercising however i am not leading any sedentory lifestyle. Request to please suggest the remedy for my ED and PE ? is it connected with stamlo ? can you suggest change in the BP medicine ?
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to Healthcare Magic,

Generally there will be decreased libido(sexual drive) in patients who were using B.P pills,but its not pure ED.

Premature ejaculation can treated by educating the patient from decreasing the anxiety and also using some anti-anxiety pills . As well with some traditional methods like stop-start technique and squeezing technique during sex.
If you have better control of B.P now with the present medication continue it.

i suggest you to consult a sexologist/andrologist for your issue.

Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor